# SDR VTZA990246

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Under Inflated
- Location: Rt Mlg And Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 7353 - AVP-IAD - CREW ABORTED TAKEOFF DUE TO AIRCRAFT PULLED TO LEFT SIDE ON TAKEOFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND SERVICED NOSES AND RT MAIN TIRES.  MAINTENANCE PERFORMED HIGH SPEED TAXI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
